# SDR CA141008015

- Difficulty date: September 30, 2014
- Submitted: March 12, 2015
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Aircraft time: 25,250 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW123E
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON A NON-REVENUE FLIGHT (NO PASSENGERS)Ï¿½THE LAV SMOKE DETECTOR SOUNDED WITH NO SMOKE OR ODOR APPARENT TO THE FLIGHT CREW. MAINTENANCE INVESTIGATED AND DISCOVERED THERE WAS AN OILY ODOR COMING FROM THE #1 ENGINE BLEED AIR SYSTEM AND WERE ABLE TO DUPLICATE THE FAULT DURING EXTENSIVE GROUND RUNS. AS A RESULT THE #1 ENGINE WAS REMOVED AND REPLACED. THERE HAVE BEEN NO RELATED DISCREPANCIES REPORTED SINCE AND A TEAR DOWN REPORT HAS BEEN REQUESTED FORM THE ENGINE REPAIR FACILITY.
